# SDR IXXA20240307011

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 126,222 hours, 22,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Electronic Unit
- Part number: 849701
- Part serial: 291
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, EMERGENCY DOOR INDICATOR ILLUMINATED & EICAS MESSAGE DISPLAYED.  DOOR VERIFIED CLOSED AND LATCHED SECURELY.    PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) BITE CHECK FLAGGED S192 SENSOR LIGHT. FOLLOWING TROUBLESHOOTING IAW WDM 52-71-12, LINE MAINTENANCE REPORTED, WIRE SHIELDING NEAR THE SPLICES DAMAGED. WIRING RESPLICED. EMERGENCY DOOR LIGHT & EICAS MESSAGE CLEARED,  THE SENSOR LIGHT ON THE PSEU REMAINED. IAW FIM 32-09-FAULT TREE 803, R & R PROXIMITY SENSOR SWITCH S192 IAW AMM 52-71-01. NO FIX.  IAW WIRING DIAGRAM MANUAL 52-71-12 & FIM 32-09-FAULT TREE 805, R & R PSEU. OPS CHECKED GOOD.
